MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 MULTI HOLE ACETABULAR SHELL 48MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS

SMITH & NEPHEW, INC. R3 MULTI HOLE ACETABULAR SHELL 48MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Catalog Number 71338663
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348)
Date of Event 02/01/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent revision surgery due to knee dislocation.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned for evaluation.[(b)(4)].

Brand Name
R3 MULTI HOLE ACETABULAR SHELL 48MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7044983
Report Number1020279-2017-01066
Device Sequence Number1399133
Product Code MBL
UDI-Device Identifier00885556021941
UDI-Public00885556021941
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K092386
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2026
Device Catalogue Number71338663
Device Lot Number16HW14515
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/14/2017
Supplement Date Received by Manufacturer11/14/2017
11/14/2017
Initial Report FDA Received Date11/20/2017
Supplement Report FDA Received Date11/24/2017
03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OXINIUM FEM HD 12/14 32MM +0/71343200/UNKNOWN; R3 20 DEG XLPE ACET LNR 32MMX48MM/71337648/UNKNOWN
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;